# SDR AWXA200200995

- Difficulty date: October 11, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 60,436 hours, 49,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Broken
- Location: Row 19 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 19 LT WAS FOUND BROKEN. MAINTENANCE REMOVED AND REPLACED THE DAMAGED EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 19 LT, FUNCTIONAL CHECK WAS GOOD.
